Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268

    Unhappy Flu sysmtoms from deca...Help is there and end in site?

    I need some advise pls....I am 4.5 weeks into my second cycle. I am currently taking Deca , omnadren . I take 1cc on deca per week and plan to run for 10 weeks. The first three weeks I ran 1cc of omnadren and last week bumped it up to twice per week. All but one time after I shot the deca, I seem to get some flu like symptoms, warm at site inject spot, and hot flashes at night. There is also a small red spot that is near the site inject spot for two days. It always goes away on th third day. Is this bad? Will I still get the gains with these symptoms? I haven't skipped a workout. But some have not been that intense. I also ran d-bol 30mg for three weeks at the beginning. I plan to run winny for the last three weeks. My gains haven't been great. My size is gettin there. But my weight actually only went up about 6 lbs. No major strenght gains yet. Any idea what I should expect with this cycle? My diet is good and water intake good as well. I am worried about the flu like symptoms though.

    Please advise......

  2. #2
    NadaSvada's Avatar
    NadaSvada is offline New Member
    Join Date
    May 2005
    Location
    Norway
    Posts
    4
    Quote Originally Posted by Iceman911
    I need some advise pls....I am 4.5 weeks into my second cycle. I am currently taking Deca , omnadren . I take 1cc on deca per week and plan to run for 10 weeks. The first three weeks I ran 1cc of omnadren and last week bumped it up to twice per week. All but one time after I shot the deca, I seem to get some flu like symptoms, warm at site inject spot, and hot flashes at night. There is also a small red spot that is near the site inject spot for two days. It always goes away on th third day. Is this bad? Will I still get the gains with these symptoms? I haven't skipped a workout. But some have not been that intense. I also ran d-bol 30mg for three weeks at the beginning. I plan to run winny for the last three weeks. My gains haven't been great. My size is gettin there. But my weight actually only went up about 6 lbs. No major strenght gains yet. Any idea what I should expect with this cycle? My diet is good and water intake good as well. I am worried about the flu like symptoms though.

    Please advise......
    I've heard of Test-flu, but never any Deca-flu :P
    Might this be the case, or have you shot Deca only with the following symptoms?

    Best regards, NadaSvada

  3. #3
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    Quote Originally Posted by NadaSvada
    I've heard of Test-flu, but never any Deca -flu :P
    Might this be the case, or have you shot Deca only with the following symptoms?

    Best regards, NadaSvada


    I've shot the DECA by itself. Its not as bad this way. But I still get the big red spot around the injection site for two days.

  4. #4
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    why are you shooting the DECA by itself? Do you have any test?

  5. #5
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    your gains are not that good because your natural test level is probably shut down. You really need to incorporate some test product into the mix. If you plan on running the winny, you will also need test and should run it longer than your deca and winny. Partel symptoms could be correlated to your lack of testostorone.... but what do I know, I'm only a doctor.

  6. #6
    DarkKnightAZ is offline Junior Member
    Join Date
    Jan 2005
    Posts
    112
    I had only a little sorness the day of the inj ... But again.. I was taking deca with Sustanon so.. I think I got the test-flu .. but that only lasted a couple of days and now.. no problems at all.. Actually feel 100 times better and more awake now..

  7. #7
    rodge's Avatar
    rodge is offline AR-Hall of Famer
    Join Date
    Jul 2004
    Location
    holland.
    Posts
    2,847
    Quote Originally Posted by Justin Sane
    why are you shooting the DECA by itself? Do you have any test?
    he is runnin omnadren


    -rodge

  8. #8
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    I'm runnin' deca and omna for weeks 1-10. I will be runnin' winny for weeks 7-11. Then clomid.

  9. #9
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    Let me clarify myself. I shot deca by itself. Then shot Omnrdren by itself. I am currently taking 200ml of deca per week, 500ml omna. At the site were I shot the Deca it got super sore and the next two days I got a big red spot near the area. It really seems to be worse in my leg than my shoulder. I'm gonna try my ass this weekend. AT the site for the omna, just the normal pain.

  10. #10
    rodge's Avatar
    rodge is offline AR-Hall of Famer
    Join Date
    Jul 2004
    Location
    holland.
    Posts
    2,847
    Quote Originally Posted by Iceman911
    Let me clarify myself. I shot deca by itself. Then shot Omnrdren by itself. I am currently taking 200ml of deca per week, 500ml omna. At the site were I shot the Deca it got super sore and the next two days I got a big red spot near the area. It really seems to be worse in my leg than my shoulder. I'm gonna try my ass this weekend. AT the site for the omna, just the normal pain.

    i ques you mean 200mg of deca a week,cause if not then i prob know what the problem is

    -rodge

  11. #11
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    My bad..yes 200mg

  12. #12
    chris2wire is offline Member
    Join Date
    Mar 2005
    Posts
    640
    I got flu like symptons from turinabol only, it was my first steroid EVER.

    Went away after a week and has never come back, not even with test.

  13. #13
    Whoisdaman is offline Senior Member
    Join Date
    Sep 2002
    Location
    USA
    Posts
    1,071
    it's probably the omna, also never heard of deca -flu. I get flu-like symptoms in the first few weeks of any test I use... enth, prop, cyp. Suck it up, it'll go away after a while. Let your body level off the hormones and you'll be fine.

  14. #14
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    Trust me I'm not stoppin' now. Five weeks in and everything is really starting to kick in now. I haven't got great weight gains but my body composition has changed. I've dropped probably 7% bf , I've gained about 1.5 -2 inches on my arms, 4 inches on my chest, 3.5 inches on my quads, and now finally I've got some traps that you can see. Starting to look good.

  15. #15
    Join Date
    Apr 2002
    Posts
    2,393
    Since nandrolones improve immune function, I highly doubt it's the deca .

  16. #16
    Iceman911's Avatar
    Iceman911 is offline Associate Member
    Join Date
    May 2005
    Location
    Anywhere near women
    Posts
    268
    Can your body just not take to the deca ? Could it just be me?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •